# SDR REXA201904154461

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 26,031 hours, 18,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY EXIT SIGN BULBS OUT AND COVER CRACKED.  R/R BULBS AND COVER ON PAX DOOR EMERGENCY EXIT SIGN IAW AMM 33-51-05, BULBS PNRS ON/OFF:0L3071BPE-GPL, COVER PNRS ON/OFF:BCS-0393-10S
